Publication Date:
2021
Short description:
Observability inequalities for degenerate transport equations / Floridia, G.; Takase, H.. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 21:4(2021), pp. 5037-5053. [10.1007/s00028-021-00740-z]
abstract:
In this paper, we prove an observability inequality for a degenerate transport equation with time-dependent coefficients. First we introduce a local in time Carleman estimate for the degenerate equation, then we apply it to obtain a global in time observability inequality by using also an energy estimate.
Iris type:
1.1 Articolo in rivista
List of contributors:
Floridia, G.; Takase, H.
Published in: